i'm having pains in my right hip/ovary, normal?
13 Replies
crystal74 - May 18

I've been having sharp, pinching pains in my right side of my hips and sometimes my ovaries. it's not all the time, but every so often. this morning it's been going on for three hours. it's not a constant pain, it comes and goes. is this normal? does anyone else get this.


crystal74 - May 18

by the way i've had a hsg dye test and came back clear about five months ago. i've been ttc my 1st. for 15 months now and no luck. this pains are so annoying


NicoleM - May 18

I always get pain in one or the other ovary when I ovulate. Sometimes it lasts a couple hours, sometimes a couple days. Do you know if you are ovulating?


crystal74 - May 18

by my temps i ovulated eight days ago.


HeatherP - May 18

Hi crystal74...do you think it might be implantation? I sure hope so! Here's to a BFP for you! I had IUI done last Sunday so I won't be able to test until Memorial weekend! Argggh! The 2ww is horrible.


NicoleM - May 18

My dh said that sometimes after ovulation you can be left with a cyst that will usually go away on it's own. He said it's pretty common, but it can cause some discomfort after o. If you're sure you ovulated he said it is probably the corpus luteum - sometimes it persists longer than the norm...


crystal74 - May 18

nicole- what is the corpus? does this mean implantation did not occur and that's the dead egg?


crystal74 - May 19

i looked it up online but not sure. i think it is what releases the egg. ????? as long as i still got a chance of becoming pregnant. woohooo


jee2 - May 20

The corpus luteum is what remains of the follicle on the ovary after the egg has been released at ovulation. The corpus luteum is what makes the hormones so your body gets ready for implantation. As for the pains...I just got some sharp pains too and I ovulated about 5 days ago. Part of me thinks it is the metformin and all the crazy things it does to my intestines. Are you on metformin too? I would love it if these pains were implantation pains!!! Then we could both be jumping for joy at the end of this cycle!!! Good luck!


crystal74 - May 20

no, not on any fertility drugs yet. that would be awsome if it was implantation cramps. but then why near my right ovary??


Tracy88 - May 21

Crystal--If you did not get PG this cycle, I sugest having an intravaginal Ultrasound done at the OB's office on CD3. I was just about to start my first cycle of injectibles when they did a routine day3 U/S and found two large fibroids. They canceled my cycle and are going to do a sonohysterogram to see if they could be impeding implantation, etc... I am telling you all of this, because I get unexplained pains, cramping, etc... and now know why. Sometimes when I'm sitting and I stand up, I buckle over with a pain, and again, now know why. The ultrasound will let you know if there is anything there that may be causing the pains. Keep me posted.


crystal74 - May 22

thanks, i will mention that to my dr. today at my appt.


Tracy88 - May 23

Hey Crystal, what did your doctor say?


crystal74 - May 23

she said she's not concerned about anything. we're going to do the IUI without meds for three months then add clomid if that doesn't work. she also told me that the BBT method is not affective. I disagree with that



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?